# SDR SWAA2025091699867

- Difficulty date: August 9, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E ORSS 261 UPPER SURFACE PANEL JUST I/B OF #5 SPOILER TRANSVERSE WEB CRACKED AT O/B FASTENER.  REMOVED AND REPLACED WEB; IAW SRM 51-40-02 & DWG 115A2512.
